| Model Number |
7132 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that balloon rupture occurred.A 2.00mm x 12mm emerge balloon catheter was advanced for dilation.However, during inflation, the balloon burst.The device was removed successfully from the patient and the procedure was completed with a different device.There were no patient complications reported.